# SDR AWXA200401012

- Difficulty date: September 10, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 22,736 hours, 8,708 cycles
- Engine: Iae V2527A5
- Engine time: 22,389 hours, 8,954 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT ORD EN ROUTE FOR PHX, WHEN FLEX THRUST APPLIED HEARD A LOUD BANG WITH MOMENTARY STALL INDICATED ON ECAM, REJECTED TAKEOFF AND UPON CLEARING RUNWAY NOTICED NR 1 ENGINE N2 VIB AT 7.4, SHUTDOWN ENGINE AND RETURNED TO GATE.  MAINTENANCE PERFORMED A VISUAL INSPECTION OF INLET AND EXHAUST AREAS AND FOUND NO APPARENT DAMAGE.  INSPECTED 7TH AND 10TH STAGE BLEED VALVES AND FOUND METAL SHAVINGS IN 7TH STAGE AT THE 1 O'CLOCK AND 7 O'CLOCK POSITIONS.  REMOVED AND REPLACED NR 1 ENGINE IAW T/C R5M71302, OPERATIONAL CHECK WAS GOOD.
